MathSciNet Relay Station
MathSciNet bibliographic data
MR888890 (88m:58185) 58G25 (53C20)
DeTurck, Dennis M.; Gordon, Carolyn S. Isospectral Riemannian metrics and potentials. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 137–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement